# SDR 07FDEA01432

- Difficulty date: April 11, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 31,208 hours, 8,556 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Condition: Cracked
- Location: Nlg Door Act
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACK AT NLG DOOR ACTUATOR BOLT.  REPLACE BOLT PER EO 6-5340-7-5001 A4 PART 5 REPLACED BOLT IAW EO 6-5340-7-5001A4 PART 5.  PERFORMED TEST CARRY OUT A DOOR GROUND OPENING AND CLOSING TEST IAW AMM 32-31-00.
